View Complete Reference

Schatte, P (1988)

On the uniform distribution of certain sequences and Benfordís law

Math. Nachr. 136, 271-273.

ISSN/ISBN: Not available at this time. DOI: 10.1002/mana.19881360119



Abstract: Not available at this time.


Bibtex:
@article{, title={On the uniform distribution of certain sequences and Benford's law}, author={Schatte, Peter}, journal={Mathematische Nachrichten}, volume={136}, number={1}, pages={271--273}, year={1988}, publisher={Wiley Online Library}, DOI={10.1002/mana.19881360119}, }


Reference Type: Journal Article

Subject Area(s): Analysis